Ask an expert
Question

27 Aug 2007

Aropax CR
Hi Doc

Thank you for your reply about the trepeline and aropax. I just have a question. I will be phoning my pdoc today to find out, but since starting the Aropax CR 12.5mg in the morning, I have this odd burning like sensation on my skin. Feels like I've been in the sun too long. I don't have a rash or redness or anything.

I've had this type of reaction to other meds in the past too. (Certain anti-biotics and a pill called Stillnox and my internist advised me not to take them in the future). My question to you is this a known side effect of Aropax and will it go away? I'll hear what my pdoc says later today. The other question is if stress and depression make one more sensitive to medication?
Answer 7,652 views
Expert
CyberShrink
cybershrink

01 Jan 0001

I don't think this is a widely reconized side-effect of Aropax, but seems to be some form of reaction to the drug, and it is curious that you have had a similar unpleasant sensation as a reaction to other chemically unrelated drugs. I do think you need to discuss this with your pdoc, and let us know what he says. As jcat points out, this, like some other drihs, can sensitive the skin to effects of sunlight, too
Sress and depression are powerful amplifiers of pain and other unpleasant situations however they are primarily caused.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17924 votes
Vote